# SDR AALA202002149013

- Difficulty date: February 13, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 58,470 hours, 28,103 cycles
- System (JASC): 4920 · APU Core Engine
- Part: O-Ring
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT FL200 FUMES IN THE COCKPIT AND REAR AREA OF THE AIRCRAFT. SMELL WAS WET SOCKS AND REMAINED FOR THE REMAINDER OF FLIGHT. REMOVED AND REPLACED O-RINGS COMMON TO THE APU FAN ASSY IAW AMM 49-52-51. REF J/C 26L00021001, 26L00021002, 26L00021004.
